Generalizations of Banach-Kannan-Chatterjea type fixed point theorems on non-normal cone metric spaces with Banach algebras

Meixiang Jin, Yongjie Piao

Abstract


In this paper, we obtain generalizations of Banach contraction principle, Kannan fixed point theorem and Chatterjea fixed point theorem for mappings satisfying Suzuki type contractive conditions on cone metric spaces over Banach algebras without the assumption of normality. The obtained results generalize and improve the corresponding conclusions in the literature.

Full Text: PDF

How to Cite this Article:

Meixiang Jin, Yongjie Piao, Generalizations of Banach-Kannan-Chatterjea type fixed point theorems on non-normal cone metric spaces with Banach algebras, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 68-82

Copyright © 2018 Meixiang Jin, Yongjie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.